# SDR ASOA20161103090V

- Difficulty date: November 3, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 29,144 hours, 28,145 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 600315297
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PIANO HINGE HAS A GOUGE (FUSELAGE SIDE) (ANTI-ROTATION PIN MIGRATED OUT). REPAIRED GOUGE IN PAX DOOR PIANO HINGE PER BOMBARDIER REO 601R-53-21-2748 AND EXPRESSJET ECTC/REO 601R-53-21-2748. AIRCRAFT APPROVED FOR RETURN TO SERVOCE.
